# SDR IPXA2023090640446

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 37,580 hours, 25,739 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Probe
- Part number: 102LA2AG
- Part serial: A38504
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 300Â€™ EICAS MSG TAT FOLLOWED BY AUTO THROTTLE MSG. RAN QRH, DID AIR TURN BACK. ONCE ON GROUND, TAT EICAS MSG WENT AWAY. R AND RÂ€™D TOTAL AIR TEMP PROBE PER MM 32-12-02-401. OPS CHECKS GOOD.
